Journal of Fuzzy Set Valued Analysis

Volume 2016, SI. 1 (2016), Pages 140-147

Article ID jfsva-00281, 8 Pages

doi: 10.5899/2016/jfsva-00281


Research Article


A method for solving linear programming problems with triangular fuzzy coefficients using new fuzzy ranking


Mohammad Afshar Kermani1 *, Mozhdeh Afshar Kermani2, Nasser Shahsavari Pour3


1Kerman branch, Islamic Azad University, Kerman, Iran

2North Tehran branch, Islamic Azad University, Tehran, Iran

3Associate Professor of Industrial Engineering, Vali-Asr University, Rafsanjan, Iran


* Corresponding author. Email address: mhd.afshar.k@gmail.com


Received: 24 November 2015; Accepted: 15 December 2015


Copyright © 2016 Mohammad Afshar Kermani, Mozhdeh Afshar Kermani and Nasser Shahsavari Pour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper a new approach for ranking fuzzy numbers based on defuzzification is introduced. A new method for defuzzification triangular fuzzy numbers and trapezoidal fuzzy numbers based on right and left sprits of fuzzy numbers is developed first and then it is used to formulate defuzzification for fuzzy numbers. The approach is illustrated by numerical examples.


Keywords: Triangular fuzzy numbers; Trapezoidal fuzzy numbers; Fuzzy numbers ranking.


References

  1. A. Bardossy, L. Duckstein, Fuzzy Rule-Based Modeling with Applications to Geophysical, Biological and Engineering Systems, CRC press, Boe, Raton, (1995).


  2. C. H. Cheng, A new approach for ranking fuzzy numbers by distance method, Fuzzy Sets and Systems, 95 (1998) 307-317.


  3. C. V. Negoita, D. A. Ralescu, Applications of fuzzy sets to systems analysis, Wiley, New York, (1975).


  4. D. Dubois, H. Prade, Fuzzy Sets and Systems: Theory and Applications, Academic press, New York, (1980).


  5. J. S. Yao, K. Wu, Ranking fuzzy numbers based on decomposition principle and signed distance, Fuzzy Sets and Systems, 116 (2000) 275-288.


  6. Liem Tran, Lucien Duckstein, Comparison of fuzzy numbers using a fuzzy distance measure, Fuzzy Set and Systems, 130 (2002) 331-341.


  7. M. Caldas, S. Jafari, $\theta$-Compact fuzzy topological spaces, Chaos Solitons Fractals, 25 (2005) 229-232.


  8. M. Ma, A. Kandel, M. Friedman, Correction to "A new approach for defuzzification", Fuzzy Set and Systems, 128 (2000) 133-134.


  9. M. Ma, A. Kandel, M. Friedman, A new approach for defuzzification, Fuzzy Sets and Systems, 111 (2000) 351-356.


  10. M. Midarres, S. S. Nezhad, Ranking fuzzy numbers by preference ratio, Fuzzy Set and Systems, 118 (2001) 429-439.


  11. P. Diamond, Fuzzy least squares, Info. Sc, 46 (1988) 141-157.


  12. P. Fortemps, M. Roubens, Ranking and defuzzification methods based on area compaensation, Fuzzy Sets and Systems, 82 (1996) 319-330.


  13. R. Goetschel, W. Vaxman, A pseudometric for fuzzy sets and certain related result, J. Math. Anal. Appl, 81 (1981) 507-523.


  14. R. Goetschel, W. Vaxman, Topological properties of fuzzy numbers, Fuzzy-Sets and Systems, 10 (1983) 87-90.


  15. S. L. Chang, L. A. Zadeh, On fuzzy mapping and control, IEEE Trans. Syst. Man Cybernet, 2 (1972) 30-34.